# SDR UALA2013031401506

- Difficulty date: March 13, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,166 hours, 27,004 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY WEB AT BS 1449 RBL 22 WL 147.  REMOVED AND REPLACED WEB IN AFT CARGO BAY AT BS 1449 RBL 22 WL 147 IAW B757-200 SRM 51-40-02 PAR 4 AND 7 FIG 8 AND FIG 12.
